Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Gaining weight. Used Triphasil birth control. What can be done?

I am 48 years old, I used Triphasil birth control pills for years, but since the Clinic told me that Triphasil is not available anymore, but Trigestrel, I started to use Trigestrel. What I found is that it doesn t matter how healthy I eat, I am gaining weight. In the year and a half using Trigestrel, I gained about 10kg. I want to stop with Trigestrel, but do not know what to use. Could you please give me some advise. Thank you
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for your query.
Remember that any weight gain on the contraceptive pill is due to metabolism shift , which means through the calorie intake and exercise you can control your weight.the amount of calories you burn must be more than the amount of calories you ingest. Having said that the newer ultra low dose estrogen pills are more weight neutral than the older. Sadly because they tend to be more expensive they are not handed out at the clinics and you have to buy them. I trust this helps you.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor